MathSciNet Relay Station
MathSciNet bibliographic data
MR2383526 35K20 (35D05)
Lopes, Ernesto Prado; de Mattos, José Roberto Linhares Uniqueness of the solution of a partial differential equation problem with a non-constant coefficient. Proc. Amer. Math. Soc. 136 (2008), no. 6, 2201–2207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement